A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations
Compositio Mathematica, Volume 9 (1951), pp. 141-160.
@article{CM_1951__9__141_0,
     author = {Schoenberg, I. J. and Whitney, Anne},
     title = {A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations},
     journal = {Compositio Mathematica},
     pages = {141--160},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     mrnumber = {42366},
     zbl = {0043.25204},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1951__9__141_0/}
}
TY  - JOUR
AU  - Schoenberg, I. J.
AU  - Whitney, Anne
TI  - A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations
JO  - Compositio Mathematica
PY  - 1951
SP  - 141
EP  - 160
VL  - 9
PB  - Kraus Reprint
UR  - http://archive.numdam.org/item/CM_1951__9__141_0/
LA  - en
ID  - CM_1951__9__141_0
ER  - 
%0 Journal Article
%A Schoenberg, I. J.
%A Whitney, Anne
%T A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations
%J Compositio Mathematica
%D 1951
%P 141-160
%V 9
%I Kraus Reprint
%U http://archive.numdam.org/item/CM_1951__9__141_0/
%G en
%F CM_1951__9__141_0
Schoenberg, I. J.; Whitney, Anne. A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations. Compositio Mathematica, Volume 9 (1951), pp. 141-160. http://archive.numdam.org/item/CM_1951__9__141_0/

P. Alexandroff and H. Hopf, [1] Topologie I, Berlin 1935. | JFM

M. Fekete and G. Polya, [2] Über ein Problem von Laguerre, Rendiconti del Circolo Matematico di Palermo, 34 (1912), 1-32. | JFM

Th. Motzkin, [3] Beiträge zur Theorie der linearen Ungleichungen, Doctoral dissertation, Basel 1933, published in Jerusalem 1936, especially Chapter IV. | JFM | Zbl

Peter Scherk, [4] Über differenzierbare Kurven und Bögen, Casopis pro pĕstování Matematiky a Fysiky, 66 (1937), 165-191. | JFM

I.J. Schoenberg, [5] Über variationsvermindernde lineare Transformationen, Mathematische Zeitschrift, 32 (1930), 321-328. | JFM | MR

I.J. Schoenberg, [6] On Polya frequency functions II: Variation-diminishing integral operators of the convolution type. Acta Szeged, 12 (1950), 97-106. | MR | Zbl